# SDR RAIA00805008

- Difficulty date: May 5, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N814HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145046
- Aircraft time: 23,765 hours, 20,932 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 852701
- Part serial: 8871
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 5535 - STL - LANDING GEAR AIR/GROUND FAILURE MESSAGE ON THE EICAS.  MAINTENANCE REMOVED AND REPLACED THE LT MLG FWD PROXIMITY SWITCH.  SYSTEM CHECKED GOOD.
